# SDR ASAA2018101026452

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,068 hours, 4,404 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY1111465
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,080 hours, 4,409 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 73-05 TASK 801 ON #1 ENGINE. REMOVED AND REPLACED FUEL DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. OPS & LEAK CHECK GOOD.
